# SDR AU960337

- Difficulty date: February 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Fokker F.28 MK4000
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pipe
- Part number: A71671683
- Condition: Cracked
- Location: Main Hyd Sys
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) NO2 HYDRAULIC SYSTEM PIPE TO HYDRAULIC ACCUMULATOR CRACKED AND LEAKING AT FLARE
